# SDR SWAA2014073030460

- Difficulty date: July 19, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 28,590 hours, 16,742 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL RIB ANGLE 26 INCHES OTBD OF INBD END CRACKED AT UPPER & LOWER AFT FASTENER LOCATIONS.  R & R RIB ASSEMBLY IAW DWG & SRM.
